Jump to content
CrazyBoards.org

Can't think, brain broke from Wellbutrin?


Recommended Posts

I've been on Wellbutrin for the last 3 weeks (150mg 1X a day, supposed to increase to 150mg 2Xa day but haven't due to anxiety and adding prozac back to the mix, wanted it to settle a bit, then up the dose) , added prozac back about a week ago, am taking both. I never noticed any IQ deficiency on Prozac but WB makes me stupid. I can't think of common words, I can almost feel my brain searching itself for the word, that "it's on the tip of my tongue" moment. Happens ALL the time now AND the weirdest thing about all of this...this happened yesterday about 4 times, I'm in conversation and someone says something, I hear the word, my ears actually hear it but my brain doesn't recognize the word. Abosolutely fucking weird! I had to say, "Pardon me" many times yesterday, on easy words.

I used to take pride in my intelligence and intellect but holy cat shit, this is crazy.

For all you people who are still smart and know a lot about meds, Is this going to go away??

I was already considered a bit eccentric before this and now I'm saying "duh, duh, duh, you know, that thingy ma jig, that goes with the other what's it" all the time and look like a  dork OR act like I'm slow by not understanding simple words or phrases.  BTW, I'm only 37 so, it's not likely Alzheimer's.

Link to comment
Share on other sites

did you notice the word-finding problems when you took wellbutrin on its own, or did they only show up with the addition of the prozac?

it's usually best to wait a month after any med change - up down or sideways - to see if side effects taper off. oftentimes, they do. 

Link to comment
Share on other sites

Guest She's Weird (Not Logged In)

the word problem thing isn't related to the depression. i'm pretty smart even when depressed, although when I'm depressed I don't give a shit about much.

It could be from the WB and Prozac combo, don't know. I added Prozac back about a week ago, and the word problem thing didn't really show up until 2 days ago.

The WB has worn off for today and the Prozac afternoon sleepies have hit and I'm tempted to start the other 150mg today but really think I should "let things settle" for a bit before I up it.

I'm just hoping for the WB good side effects to kick in at 300mg, I want my orgasms back and my appetite gone!  ;)

Link to comment
Share on other sites

I don't remember that happening to me when I was on prozac and WB.  I did take the Prozac for about 1.5 months before I added the WB.  I did have it with the new combo though.  But like I said mine only lasted for 2 days or so.  You may just need to get acclimated since you started and stop your prozac.  Its like you're starting all over again.  I'd give it sometime ;)

Link to comment
Share on other sites

the word problem thing isn't related to the depression. i'm pretty smart even when depressed, although when I'm depressed I don't give a shit about much.

It could be from the WB and Prozac combo, don't know. I added Prozac back about a week ago, and the word problem thing didn't really show up until 2 days ago.

The WB has worn off for today and the Prozac afternoon sleepies have hit and I'm tempted to start the other 150mg today but really think I should "let things settle" for a bit before I up it.

I'm just hoping for the WB good side effects to kick in at 300mg, I want my orgasms back and my appetite gone!  :lol:

<{POST_SNAPBACK}>

You might want to wish just to take the edge off your appetite. If you allow your weight to plunge too fast, your bod will probably decide famines are a possibility and try, eventually, to tank up for the next one. I lost a lot of weight due to meds, but it's coming back. I was dropping maybe 1.5 lbs a week, now gaining much slower but am most of the way back.

No useful comments re that other wish except that in my case 150mg of WB is not enough to overcome 20mg of Prozac. But I suppose men and women don't react quite the same to the med in that department.

I didn't get stupid, but I did get cranky on WB, for maybe a month. Or maybe I'm just used to being cranky now? In my former, undiagnosed life I was usually cranky.

Link to comment
Share on other sites

I felt dumber than a box of rocks for the first month of Depakote and Wellbutrin. Once my dosages got settled (1000mg Depakote, 450mg Wellbutrin) I started to feel a bit les stuuuupid.

Still have the word find problems though.

InfoNut

Link to comment
Share on other sites

While taking 20mg Prozac, 150mg of WB was enough to allow my O's to come back.  I really think you should have stayed on WB at 150mg for a month to see if you even needed to up it.  I O'd with 1.5 weeks and I can tell that my lubrication is coming back totally.  It feels great.  And 150mg is a good amount to make me feel not tired anymore ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...